On a Convergence of Modified Fourier-Pade Approximations

Authors

  • Tigran Bakaryan Institute of Mathematics of NAS RA

Abstract

We consider convergence acceleration of the modified Fourier expansions by trigonometric-rational corrections which lead to modified Fourier-Pade approximations. Exact constants of the asymptotic errors are derived for smooth functions and comparison with the corresponding errors of the modified Fourier expansions is performed.

Downloads

Published

2016-12-23

How to Cite

Bakaryan, T. (2016). On a Convergence of Modified Fourier-Pade Approximations. Armenian Journal of Mathematics, 8(2), 120-144. Retrieved from http://armjmath.sci.am/index.php/ajm/article/view/4

Issue

Section

Articles